Translator Disclaimer
August 2019 Propagation of chaos for topological interactions
P. Degond, M. Pulvirenti
Ann. Appl. Probab. 29(4): 2594-2612 (August 2019). DOI: 10.1214/19-AAP1469

Abstract

We consider a $N$-particle model describing an alignment mechanism due to a topological interaction among the agents. We show that the kinetic equation, expected to hold in the mean-field limit $N\to \infty $, as following from the previous analysis in (J. Stat. Phys. 163 (2016) 41–60) can be rigorously derived. This means that the statistical independence (propagation of chaos) is indeed recovered in the limit, provided it is assumed at time zero.

Citation

Download Citation

P. Degond. M. Pulvirenti. "Propagation of chaos for topological interactions." Ann. Appl. Probab. 29 (4) 2594 - 2612, August 2019. https://doi.org/10.1214/19-AAP1469

Information

Received: 1 March 2018; Revised: 1 November 2018; Published: August 2019
First available in Project Euclid: 23 July 2019

zbMATH: 07120717
MathSciNet: MR3984258
Digital Object Identifier: 10.1214/19-AAP1469

Subjects:
Primary: 70K45, 91C20, 92D50

Rights: Copyright © 2019 Institute of Mathematical Statistics

JOURNAL ARTICLE
19 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.29 • No. 4 • August 2019
Back to Top